Women`s Health/Pap Smear Result

Advertisement


Question
Dear Doctor,
My pap smear result showed "Abundant Polymorphs" and my gynae prescribed "Clindamycin" tablets but on my 4th day of taking the antibiotic, I had terrible sore throat, body chills just like when you typically get a flu. Is this side effect of the antibiotic? I stopped n missed abt 2 doses now - I am worried, please advice.

Answer
Nothing to worry, U discuss with your gynac and she can change the antibiotic for u
Else u start with herbal formulations---
Neem cap--2 morning 2 evening and u will see good change
Avoid taking too much of anti biotics

See details on www.planetayurveda.com

dr meenakshi

Women`s Health

All Answers


Answers by Expert:


Ask Experts

Volunteer


dr meenaxi

Expertise

All questions relating to female health, her menarche to menopuase all the ailments that she suffer from. All sex related problems and all major diseases like cervical carcinoma etc.

Experience

i have 6 year experience , I'm MD in Alternative medicine and gold medalist in ayurvedic medicine.in india

Organizations
all details on my website

Education/Credentials
BAMS ,MD(AYURVEDA) chek my website---www.planetayurveda.com

©2016 About.com. All rights reserved.